Please use this identifier to cite or link to this item:
Title: The Science of Muddling through reconsidered
Authors: Ramakanth, J.
Issue Date: Mar-1984
Publisher: Indian Institute of Management Calcutta, Kolkata
Series/Report no.: Vol. 11;No. 1
Description: Dr. Ramakanth is Prof. and Head of the Department of Mathematics at O. U. College of Engineering, Hyderabad.
p. 15-26
January - March, 1984
Issue Editor – Subratesh Ghosh
ISSN: 0304-0941(print version)
Appears in Collections:Issue 1, January-March 1984

Files in This Item:
File Description SizeFormat 
January 1984 pp 15-25.pdf
  Until 2027-05-31
The Science of /Muddling through' reconsidered334.66 kBAdobe PDFView/Open Request a copy

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.